# SDR HYIA20250515001

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 39,395 hours, 26,339 cycles
- Engine: Cont TSIO520VB
- Engine time: 9,264 hours, 3,811 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LEFT ENGINE CYLINDER TEMP INDICATIONS WERE IN THE RED ON TAXI OUT. MAINTENANCE INSPECTED AND FOUND THE POSITIVE WIRE TO THE ALTERNATOR SHORTED INTO THE ADEL CLAMP AT THE CROSSOVER BEAM. THIS CAUSED DAMAGE TO THE SURROUNDING WIRE HARNESS AND HOSES. REPAIRS ARE IN PROCESS.
